# SDR YENA2020110900525

- Difficulty date: November 3, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 76,460 hours, 28,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007077
- Condition: Failed
- Location: Emergency Lights
- Part time: 58,892 hours, 21,273 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 533, BDL-TPA.  EPSU & EPSU BATTERY AT 12WL FAILED EMERGENCY LIGHT TEST.   R & R EPSU & EPSU BATTERY AT 12WL, IAW AMM 33-51-38.  TEST CHECKS GOOD.
